# SDR SWAA2024082616736

- Difficulty date: July 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 26,180 hours, 12,947 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OIL ACCESS DOOR AFT SHIELD CRACKED<[01] REMOVED AND REPLACED ANGLE ON #2 ENGINE OIL ACCESS DOOR IAW SRM 51-40-02.;[02] VERIFIED MEASUREMENTS
